# SDR DALA2016121409887

- Difficulty date: December 13, 2016
- Submitted: December 15, 2016
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 57,063 hours, 24,338 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Loose
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR WILL NOT ARM. FOUND LANYARD BINDING IN SILL. STOWED AS REQUIRED. OPS NORMAL IAW AMM 25-66.
